# SDR YENA2023010900022

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 55,957 hours, 20,186 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT 1505, EWR-FLL. 'DIRTY SOCK ODOR DURING APPROACH; SOURCE OF CONTAMINATION WAS THE APU "COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A." ALSO R/R RECIRC FILTER'S IAW AMM 21-21-41 AS A PRECAUTION. A/C OK TO CONTINUE.'
